| Model Number |
Z9002 |
| Medical Device Problem Codes |
Break (1069); Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age or date of birth, weight, and ethnicity: unknown, information not provided.If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that upon insertion of a z9002 model intraocular lens (iol) into the patient's operative eye it was observed that a haptic had broken off from the lens.Procedure was completed successfully using a backup lens.There was no patient injury and no medical/ surgical interventions were done.No further information available.
Additional Manufacturer Narrative
Corrected data: new information received written on the box which contained the product return that there was cracked haptic.This correction is submitted as initial report submitted had a device code of 1261.Therefore, this field is updated: section h6: medical device problem code: 1069.Additional information: section d9: device available for evaluation: yes.Section d9: returned to manufacturer on: 11/11/2021.Section h3: device evaluated by manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection under a magnification revealed viscoelastic residue on the optic body and haptics.The lens was cleaned, and the optic body was observed to be torn.No findings on the haptics.The complaint issue could not be confirmed and no product deficiency could be identified.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured and released according to specification.The search revealed two complaints from this production order number, however the reported issue is unrelated to this reported complaint and no product deficiency was identified in that case.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.